# SDR SWAA2017100216749

- Difficulty date: September 27, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 14,280 hours, 6,168 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF POSITON.  REPOSITIONED SLIDE ASSEMBLY PER MT.
